# SDR DALA1112709009

- Difficulty date: February 19, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 45,493 hours, 36,475 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY PATHWAY LIGHTING INOPERATIVE AT ROW 20 D/E.  MAINTENANCE REPAIRED THE BROKEN WIRE AT THE UNDER-SEAT CONNECTOR.  THE SYSTEM RETURNEDTO NORMAL OPERATION.
